Recommended Posts

Here is an interesting experience.

	Yesterday mid afternoon I got heartburn. I'm used to this, had a lifetime of it so sucked an indigestion  tablet and it went away, but only temporarily
 because it kept persisting all afternoon and even into evening. This was completely illogical because I hadn't overeaten or even taken something unusual. 
 I also had to make several bathroom visits with loose bowel movements. 

	By bed time I was getting fed up with it started to look for answers. I take a LOSEC tablet every day to handle reflux problems and the downside of
 these tablets is that they create constipation problems. I remembered that one day when I'd neglected to take the daily tablet I had similar problems to 
 what I was experiencing now. I knew I hadn't failed to take one that morning because the one I took was the last one in the container. 

	Now these tablets are made by robotic machines and I know that robots are not totally unreliable so the idea that I considered was that perhaps the 
capsule may have not contained any chemicals and if this was right then I would have the same effects as missing a dose. By this time I was thoroughly fed up 
with the problem and took a gamble by swallowing another one from my new prescription. 

	Within an hour everything started working properly again and I was able to sleep soundly, with no similar problems the next day. I will never be able 
to prove I'd taken the right steps but at least it worked.

Deigh
Link to post
Share on other sites

Deigh, sometimes in the past I too have questioned the consistency of a particular prescribed medication because the normal effects of the medicine were absent. I couldn't imagine that a prescription pill would be inconsistent in it's composition leading my more rational thinking to say that it's me, perhaps something that I ate or did or didn't do altered the effects of the medication. That lead me to believe that it was in fact my biological chemistry that altered the effects at the onset. I just couldn't wrap my head around a shift in the composition of the pharmaceutical makeup of the pill. Who knows really but replicating the experience might never occur again. I'm left with more questions than answers, I gotta believe it was me, something changed in my makeup, perhaps something I ingested prior that inhibited the medications effects..

 

In the end though, you're not alone with these anomalies.

Link to post
Share on other sites

Medications are the worst.

 

Filling in forms at the dentist, for MRIs etc, they want to know what meds I'm on. The list is getting longer!

 

I came off baclofen because it basically stopped working.

 

I also think a flu jab is why I'm disabled. 

 

Deigh I hope you have sorted everything out.

 

💚👑

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.